Volume 28 Issue 7
Aug.  2021
Turn off MathJax
Article Contents
GUO Junling, LIAO Fucheng. Absolute stability of Lurie indirect control large-scale systems[J]. Chinese Journal of Engineering, 2006, 28(7): 704-708. DOI: 10.13374/j.issn1001-053x.2006.07.021
Citation: GUO Junling, LIAO Fucheng. Absolute stability of Lurie indirect control large-scale systems[J]. Chinese Journal of Engineering, 2006, 28(7): 704-708. DOI: 10.13374/j.issn1001-053x.2006.07.021

Absolute stability of Lurie indirect control large-scale systems

More Information
  • Received Date: March 22, 2005
  • Revised Date: September 06, 2005
  • Available Online: August 23, 2021
  • By using the large-scale system technique and Lyapunov second method, this paper studies a class of Lurie indirect control large-scale systems, and builds up a relationship between this kind of systems and the stability of the reduced dimensionality in accordance with the Metzler matrix. The sufficient conditions of the absolute stability about this Lurie indirect control system are obtained. The presented method is simple, and its superiority is shown by an example.

Catalog

    Article Metrics

    Article views (433) PDF downloads (15) Cited by()
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return